# SDR REXA2018011200018

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 23,504 hours, 16,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE GALLEY SERVICE DOOR IS INOPERATIVE.  R & R THE SIGN BULBS IAW AMM 33-51-05. OK FOR SERVICE.
